# SDR SWIA200413555

- Difficulty date: July 3, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 40,714 hours, 49,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD BIN ROW 9 DOESN'T ILLUMINATE.  REPAIRED WIRING TO EMERGENCY LIGHT ON OVERHEAD BIN.  OPERATIONAL CHECK GOOD.
